# SDR AT9900068

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND RIGHT HAND FUSELAGE EXTERIOR SKIN HAS CORROSION BULGE WITH FASTENERS HEADS POPPED AT STA 992 L-20L.  FOUND LONGERON CORRODED OUT OF LIMITS, REMOVED CORRODED SECTION OF LONGERON.  FABRICATED AND INSTALLED NEW SPLICE SECTION IAW DC9 SRM 53-02 FIG 18 AND 53-01 FIG 1.
